# SDR QXEA2014033000267

- Difficulty date: March 30, 2014
- Submitted: April 3, 2014
- Operation: Air carrier
- Aircraft: N415QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4081
- Aircraft time: 26,083 hours, 26,759 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Spring
- Condition: Failed
- Location: Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SPRING LOADED EMERGENCY EQUIPMENT DOOR UNDER AFT RT F/A SEAT DOES NOT SPRING BACK. REPLACED BOTH DOOR SPRINGS.  RETURNED TO SERVICE.
